The nonlinear time-fractional differential equations with integral conditions.

Authors

  • H. Merad Laboratory of Mathematics, Informatics and Systems (LAMIS), Larbi Tebessi University – Tebessa, Algeria.
  • F. Merghadi Department of Mathematics and Informatics, Laboratory of Mathematics, Informatics and Systems (LAMIS), Larbi TebessiUniversity – Tebessa, Algeria.
  • A. Merad Department of Mathematics and Informatics, Laboratory of Dynamical Systems and Control, Larbi Ben M’hidi University of Oum El Bouaghi, Algeria.

Keywords:

Energy inequality, fractional evolution equations, integral condition, priori estimate

Abstract

In this paper, we present a nonlinear equation modeling a time-fractional pseudoparabolic problem, involving fractional Caputo derivative where the fractional order is 0 < α < 1. We first started with the associated linear problem, we establish the energy inequalities to obtaine a priori estimate,and demonstrate the density of the operator’s range generated. Accordingly, the existence and uniqueness of the weak solutions are given, then we use the preceding results to handle the nonlinear case via an iterative process.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-31

How to Cite

The nonlinear time-fractional differential equations with integral conditions. (2021). Journal of Prime Research in Mathematics, 17(2), 168 – 181. https://jprm.sms.edu.pk/index.php/jprm/article/view/182